# SDR C2XA06CL029

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 8,415 hours, 6,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: P8530
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE SERVICE DOOR EXIT SIGN DID NOT ILLUMINATE.  MAINTENANCE RESECURED THE CONNECTOR AT THE EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
